# SDR SWAA2025042326020

- Difficulty date: April 18, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 41,261 hours, 19,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP <[01].  REMOVED; REPLACED; AND OP-CHECKED BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805. BATTERY PACK OP CHECKS GOOD.; [02] VERIFIED REMOVED; REPLACED; AND OP-CHECKED BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805. BATTERY PACK OP CHECKS GOOD.
